# SDR AALA202506167976

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9134
- Aircraft time: 19,378 hours, 5,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY FAULT FOR EMERGENCY POWER SUPPLY UNIT 17WL DISPLAYED DURING SYSTEM TEST. REPLACED BATTERY FOR  EMERGENCY POWER SUPPLY UNIT 17WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
